Minimizers of a Class of Constrained Vectorial Variational Problems: Part I

Hichem Hajaiej, Peter A. Markowich, Saber Trabelsi

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper, we prove the existence of minimizers of a class of multiconstrained variational problems. We consider systems involving a nonlinearity that does not satisfy compactness, monotonicity, neither symmetry properties. Our approach hinges on the concentration-compactness approach. In the second part, we will treat orthogonal constrained problems for another class of integrands using density matrices method. © 2014 Springer Basel.
Original languageEnglish (US)
Pages (from-to)81-98
Number of pages18
JournalMilan Journal of Mathematics
Issue number1
StatePublished - Apr 18 2014

Bibliographical note

KAUST Repository Item: Exported on 2020-10-01
Acknowledgements: The first author thanks the Deanship of Scientific Research at King Saud University for funding the work through the research group project No. RGP-VPP-124.

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Minimizers of a Class of Constrained Vectorial Variational Problems: Part I'. Together they form a unique fingerprint.

Cite this